# SDR SWAA2013091920312

- Difficulty date: September 17, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 33,240 hours, 19,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 285A17102
- Part serial: D03686
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON WITH COCKPIT EMERGENCY EXIT LIGHT SWITCH OFF.  FOUND AFT FLIGHT ATTENDANT STATION EMERGENCY LIGHT PUSH BUTTON SWITCH S2 FAULTY.  R & R AFT LIGHTING ATTEND PANEL MODULE IAW SIP & MM.
